MathSciNet Relay Station
MathSciNet bibliographic data
MR2262847 (2007j:32039) 32V40
Huang, Xiaojun; Ji, Shanyu Every real ellipsoid in $\Bbb C\sp 2$ admits CR umbilical points. Trans. Amer. Math. Soc. 359 (2007), no. 3, 1191–1204 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement